Alessandro Languasco

Home

Research

Programs

Books

Teaching

Links

Alessandro Languasco


A. Languasco's Papers, Preprints and Lecture Notes


Papers: List Papers; (with Abstracts); (with Citations). Curriculum (in Italian; long version ; short version). Google Scholar profile. ResearchGate page. Orcid ID. Scopus Author ID. Thomson Reuters Researcher ID.



Preprints

[R58] A. Languasco, A. Zaccagnini - A Cesáro average for generalised Hardy-Littlewood numbers - in preparation.
[R57] A. Languasco, A. Zaccagnini - A Cesáro average for an additive problem with prime powers - in preparation.
[R56] A. Languasco, A. Zaccagnini - Sum of one prime power and two squares of primes in short intervals - in preparation.
[R55] A. Gambini, A. Languasco, A. Zaccagnini - A Diophantine approximation problem with two primes and one k-power of a prime - preprint 2017, submitted.
[R54] A. Languasco, A. Zaccagnini - Sums of four prime cubes in short intervals - preprint 2017, submitted.
[R53] A. Languasco, A. Zaccagnini - Short intervals asymptotic formulae for binary problems with prime powers - preprint 2016, submitted.

To Appear


Published papers (in reverse chronological order)

[R52] A. Languasco, A. Zaccagnini - Cesáro average in short intervals for Goldbach numbers - Proc. A.M.S., 145 (2017), 4175--4186. MR , ZBL .
[R51] A. Languasco, A. Zaccagnini - Il fascino discreto della Teoria dei Numeri - Sapere, gennaio-febbraio 2017, 22--26.
[R50] A. Languasco, A. Perelli, A. Zaccagnini - An extended pair-correlation conjecture and primes in short intervals - Trans. A.M.S. 369 (2017), 4235--4250. MR , ZBL .
[R49] A. Languasco, A. Zaccagnini - Short intervals asymptotic formulae for binary problems with primes and powers, I: density 3/2 - The Ramanujan Journal 42 (2017), 371--383. MR , ZBL .
[R48] A. Languasco - Applications of some exponential sums on prime powers: a survey - Proceedings of the ``Terzo Incontro Italiano di Teoria dei Numeri", Scuola Normale Superiore, Pisa, 21-24 Settembre 2015. Rivista di Matematica della Università di Parma, volume 7, pages 19-37, 2016.
[R47] A. Languasco, A. Zaccagnini - Short intervals asymptotic formulae for binary problems with primes and powers, II: density 1 - Monatsh. Math. 181 (2016), 419--435. MR , ZBL .
[R46] A. Languasco, A. Perelli, A. Zaccagnini - An extension of the pair-correlation conjecture and applications - Mathematical Research Letters 23 (2016), 201-220. MR , ZBL .
[R45] A. Languasco, A. Zaccagnini - Sum of one prime and two squares of primes in short intervals - Journal of Number Theory 159 (2016), 1945--1960. MR , ZBL .
[R44] A. Languasco, A. Zaccagnini - A Diophantine problem with prime variables - In V. Kumar Murty, D. S. Ramana, and R. Thangadurai, editors, Highly Composite: Papers in Number Theory, Proceedings of the International Meeting on Number Theory, celebrating the 60th Birthday of Professor R. Balasubramanian (Allahabad, 2011), RMS-Lecture Notes Series, 2016, volume 23, pages 157-168.
[R43] A. Languasco, A. Zaccagnini - A Cesáro average of Goldbach numbers - Forum Mathematicum 27(4) 2015, 1945--1960. MR , ZBL .
[R42] A. Languasco, A. Zaccagnini - Explicit relations between primes in short intervals and exponential sums over primes - Functiones et Approximatio, Commentarii Mathematici 51 (2014), no. 2, 379--391. MR , ZBL .
[R41] A. Languasco, A. Zaccagnini - On a ternary Diophantine problem with mixed powers of primes - Acta Arithmetica 159 (2013), no. 4, 345--362. MR , ZBL .
[R40] A. Languasco, A. Zaccagnini - A Cesáro average of Hardy-Littlewood numbers - Journal of Mathematical Analysis and Applications, 401 (2013), no. 2, 568--577. MR , ZBL .
[R39] A. Languasco, A. Zaccagnini - A Diophantine problem with a prime and three squares of primes - Journal of Number Theory. 132 (2012), no. 12, 3016--3028. MR , ZBL .
[R38] A. Languasco, V. Settimi - On a Diophantine problem with one prime, two squares of primes and s powers of two - Acta Arithmetica, 154 (2012), 385--412, Computational part. MR , ZBL .
[R37] A. Languasco, A. Perelli, A. Zaccagnini - Explicit relations between pair correlation of zeros and primes in short intervals - Journal of Mathematical Analysis and Applications, 394 (2012), 761--771. MR , ZBL .
[R36] A. Languasco, A. Zaccagnini - Sums of many primes - Journal of Number Theory, 132 (2012), no. 6, 1265--1283. MR , ZBL .
[R35] A. Languasco, A. Zaccagnini - The number of Goldbach representations of an integer - Proc. A.M.S., 140 (2012), no. 3, 795--804. MR , ZBL .
[R34] A. Languasco, A. Zaccagnini - Computing the Mertens and Meissel-Mertens constants for sums over arithmetic progressions - with an Appendix by Karl. K. Norton - Experimental Mathematics, 19.3 (2010), 279--284, Computational part. Some computational results (with few digits) are also listed at the bottom of the arxiv preprint: see arxiv.org/abs/0906.2132 . MR , ZBL .
[R33] A. Languasco, A. Zaccagnini - On a Diophantine problem with two primes and s powers of two - Acta Arithmetica 145 (2010), 193--208, Computational part. MR , ZBL .
[R32] A. Languasco, A. Perelli, A. Zaccagnini - On the Montgomery-Hooley theorem in short intervals - Mathematika 56 (2010), 231--243. MR , ZBL .
[R31] A. Languasco, A. Zaccagnini - On the constant in the Mertens formula for arithmetic progressions. I. Identities - Functiones et Approximatio, Commentarii Mathematici, 42 (2010), 17--27. MR , ZBL .
[R30] D. Bazzanella, A. Languasco, A. Zaccagnini - Prime numbers in logarithmic intervals - Transactions of the American Mathematical Society, 362 (2010), 2667-2684. MR , ZBL .
[R29] A. Languasco - A conditional result on the exceptional set for Hardy-Littlewood numbers in short intervals - International Journal of Number Theory, 5 (2009), 933--951. MR , ZBL .
[R28] A. Languasco, A. Zaccagnini - On the constant in the Mertens formula for arithmetic progressions. II. Numerical values - Math. Comp. 78 (2009), 315-326. Computational part. MR , ZBL .
[R27] A. Languasco, A. Zaccagnini - On the Hardy-Littlewood problem in short intervals - International Journal of Number Theory, 4 (2008), 715--723. MR , ZBL .
[R26] A. Languasco, A. Zaccagnini - Some estimates for the average of the error term of the Mertens product for arithmetic progressions - Functiones et Approximatio, Commentarii Mathematici, 38 (2008), 41--48. MR , ZBL .
[R25] A. Languasco, J. Pintz, A. Zaccagnini - On the sum of two primes and k powers of two - Bulletin of the London Mathematical Society, 39 (2007), 771--780. MR , ZBL .
[R24] A. Languasco, A. Zaccagnini - A note on Mertens' formula for arithmetic progressions - Journal of Number Theory 127 (2007), 37-46. MR , ZBL .
[R23] A. Languasco - Primos Gemelos - La Voz de Almeria, Seccion Matematica, 2005. (pubblicato il 04/09/2005 in lingua spagnola, traduzione di Juan Cuadra Diaz).
[R22] A. Languasco, A. Zaccagnini - Intervalli tra numeri primi consecutivi - Disponibile in rete presso il sito web Bocconi, 2005.
[R21] A. Languasco, A. Zaccagnini - Esistono piccoli intervalli tra numeri primi consecutivi ! - Disponibile in rete presso il sito web Bocconi, 2005.
[R20] A. Languasco - On the sum of a prime and a k-free number - Functiones et Approximatio, Commentarii Mathematici, 34 (2005), 19-26. MR , ZBL .
[R19] A. Languasco, A. Zaccagnini - Alcune proprietà dei numeri primi, II - Disponibile in rete presso il sito web Bocconi, 2005.
[R18] A. Languasco - The exceptional set in short intervals for two additive problems with primes:  a survey in the Proceedings of the ``Secondo Incontro Italiano di Teoria dei Numeri'', Parma 2003, Italy, ed. by A. Zaccagnini et al, Riv. Mat. Univ. Parma 7 , (2004), 223-231. MR , ZBL .
[R17] A. Languasco, A. Zaccagnini - Alcune proprietà dei numeri primi, I - Disponibile in rete presso il sito web Bocconi, 2005.

[R16] A. Languasco - On the exceptional set for Hardy-Littlewood's numbers in short intervals - Tsukuba Journal of Mathematics, 28 (2004) 169-192. MR , ZBL .
[R16]-Corrigendum A. Languasco - Corrigendum to: On the exceptional set for Hardy-Littlewood's numbers in short intervals - Tsukuba Journal of Mathematics, 30 (2006), 237--240. MR , ZBL .

[R15] A. Languasco - On the exceptional set of Goldbach numbers in short intervals - Monatshefte für Mathematik 141 (2004), 147-169. MR , ZBL .

[R14] A. Languasco, F. Menegazzo, M. Morigi - On the composition length of finite primitive linear groups - Arch. Math. 79 (2002), 408-417. MR , ZBL .

[R13] A. Languasco, A. Perelli - Crittografia e firma digitale - in "Matematica e Cultura: Arte, tecnologia e immagini", Bologna 2000, ed. da M.Emmer e M.Manaresi, Springer Verlag Italia, 2002, 99-106, (Italian). The english [R13eng] translation is published in ``Mathematics, Art, Technology, and Cinema'', Springer Verlag, 2003.

[R12] J. Kaczorowski, A. Languasco, A. Perelli - A note on Landau's formula - Functiones et Approximatio 28 (2000), 173-186. MR , ZBL .

[R11] A. Languasco - An introduction to Cryptography - in "The Curves Seminar at Queen's", vol. 13, ed. by A.V. Geramita, Queen's Papers in Pure and Applied Mathematics, volume 119, (2000), 121-140.

[R10] A. Languasco, A. Perelli - Pair correlation of zeros, primes in short intervals and exponential sums over primes - Journal of Number Theory, 84 (2000), 292-304. MR , ZBL .

[R9] D. Bazzanella, A. Languasco - On the asymptotic formula for Goldbach numbes in short intervals - Studia Sci. Math. Hungar, 36 (2000), 185-199. MR , ZBL .

[R8] A. Languasco, A. Perelli - Numeri primi e Crittografia - in "Matematica e Cultura 2000", Venice 1999, ed. by M.Emmer, Springer Verlag Italia, 2000, 227-233, (Italian). The english [R8eng] translation is published in ``Mathematics and Culture I'', Springer Verlag, 2003.

[R7] A. Languasco - Some refinements of error terms estimates for certain additive problems with primes - J. Number Theory, 81 (2000), 149-161. MR , ZBL .

[R6] A. Languasco - A note on primes and Goldbach numbers in short intervals - Acta Math. Hungar., 79 (1998), 191-206. MR , ZBL .

[R5] A. Languasco - A singular series average and Goldbach numbers in short intervals - Acta Arith., 83 (1998), 171-179. MR , ZBL .

[R4] A. Languasco - A conditional result on Goldbach numbers in short intervals - Acta Arith., 83 (1998), 93-103. MR , ZBL .

[R3] A. Languasco, A. Perelli - A pair correlation hypothesis and the exceptional set in Goldbach's problem - Mathematika 43 (1996), 349--361. MR , ZBL .

[R2] A. Languasco - Some results on Goldbach's problem - Proceedings of "Incontro Italiano di Teoria dei Numeri", Terza Università di Roma, 1995; Rend. Sem. Mat. Univ. Pol. Torino, 53 (1995), 325--337. MR , ZBL .

[R1] A. Languasco, A. Perelli - On Linnik's theorem on Goldbach Numbers in short intervals and related problems - Ann. Inst. Fourier, 44 (1994), 307--322. MR , ZBL .


Dissertations

[D1] A. Languasco - Public Key Codes and Primality Tests - M. Sc. Dissertation (1989) (Italian).

[D2] A. Languasco - The Goldbach Conjecture - Ph.D. Thesis (1995) (Italian).


Lecture Notes

[LN1] A. Languasco - Dispense di Analisi Matematica Uno - Manuscript (1999) (Italian).
[LN2] A. Languasco - Dispense di Algebra Lineare, Geometria e Calcolo Differenziale in più variabil - Manuscript (2001) (Italian). Revised version for the academic year 2002-2003.
[LN3] B. Bruno, A. Languasco - Dispense integrative per il Corso di Istituzioni di Analisi Matematica II - 2003 (Italian).
[LN4] A. Languasco - Dispense di Metodi Matematici per la Statistica - 2004 (Italian).



Ultimo aggiornamento: 16.09.2017: 06:22:54

Go to the
Maths Department
Home Page

Home

Research

Programs

Books

Teaching

Links

© Alessandro Languasco 2017